# SDR TRBA201126601

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,925 hours, 30,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION PATH LIGHT STRIP AT 4B IS INOP.   RELAMPED EMERGENCY EVACUATION PATH LIGHT STRIP AT 4B IAW JIC 33-20-00.
